# SDR U2RA2025122900026

- Difficulty date: December 12, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 99,922 hours, 17,187 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B26313B
- Part serial: 5089
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CREW PREFLIGHT CHECKS (AIRCRAFT DOORS OPEN), APU FIRE AND APU AUTOSHUTDOWN DISPLAYED. - FOUND #1 APU GENERATOR MECHANICAL FAILURE CAUSING FIRE IN APU COMPARTMENT.  FIRE CONTAINED TO APU COMPARTMENT AND WAS EXTINGUISHED BY CREW PERFORMING APU FIRE EXTINGUISHING PROCEDURE.  ALL FIRE AND SMOKE DAMAGE REPAIRED AND APU WAS REPLACED, INCLUDING #1 GENERATOR.
